# SDR SWAA2013020912857

- Difficulty date: February 8, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 991555411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BETWEEN LONG 28R-27R INTERCOSTAL ATTACH ANGLE IS CRACKED STA 237.  REMOVED DAMAGED ANGLE FROM FRAME STATION 237 LONG 28E-27R.  LOCATED, DRILLED AND DEBURRED NEW ANGLE P/N 9915554-11 PO 2301143.  INSTALLED NEW ANGLE AT FRAME STATION 237 LONG 28R-27R IAW B717 SRM 51-41-05, SRM 51-40-08, SRM 51-10-04, OHM 51-10-00 AND SRM 51-41-05 FIG 1.
